MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND VIGILANT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

GUIDANT CRM CLONMEL IRELAND VIGILANT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number G248
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Syncope (1610)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was requested.At this time, no further information is available.This report will be updated should additional information become available.
 
Event or Problem Description
Boston scientific received information that the patient implanted with this cardiac resynchronization therapy defibrillator (crt-d) was experiencing syncope and had presented to an emergency department.No additional adverse patient effects were reported.

Brand Name
VIGILANT
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key7408957
Report Number2124215-2018-05969
Device Sequence Number1160300
Product Code NIK
UDI-Device Identifier00802526589300
UDI-Public00802526589300
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/13/2019
Device Model NumberG248
Other Device ID NumberVIGILANT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0185; 4087; 4677; E030; G248
Outcome Attributed to Adverse Event Life Threatening;
Patient Age52 YR